# SDR AU510002174

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 47
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 47642117105
- Part serial: A1660
- Condition: Corroded
- Location: Tail Rotor
- Part time: 1,581 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE CORRODED AND DELAMINATED IN AREA UNDER OB TIP OF ABRASION STRIP. (CASA NR 510002174)
